That I'm allergic to most pain medications. When they changed to these new OP oxycontins I started having some major problems & I'm hoping others are having these same problems so that I know these OPs are the cause of it. First off, once I take it, my stomach swells up like a MF & its so uncomfy. Next, I get so backed up I can hardly eat & when I do, I get extremely sick. Then come the extreme fevers ranging from 100 up to 104.3 sometimes & no other symptoms accompany the fevers. So if anyone can relate or help me with this please do. I'm desperate for answers & suggestions.
wow sound kinda scary, i was given oxycontins after surgery and found when i take it my mouth and throat get itchy and i feel like i got to always swallow, and as for the constipation part, as with any pain medication it happens, but im thinking since oxycontin is pure oxy not with the tylenol like percocet, its worse. that fever part sounds like when your backed up you could be brewing up an infection, does your doc have you on dol co lace, a stool softener while oh this med? the most important thing you should do is check out the constipated part, it could be something very serious like a blocked bial duct, very deadly
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
These new op 40's dont address my pain as did the oc 40 oxycontin.any sugesstions on what to ask my?
Posted 19 Sep 2010 • 1 answer
Posted 19 Oct 2010 • 3 answers
Fibromyalgia pain+ I'm out of long-acting pain med.for now~can I substitute w/ oxy IR, safely?Help!?
Posted 17 Apr 2011 • 8 answers
Posted 12 Dec 2011 • 3 answers
Posted 21 Mar 2012 • 5 answers